# SDR WX0A071220

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D0026B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LEFT CARGO TRACK HAS CORROSION FROM FS 1079 TO FS 1211.  CUT OUT DAMAGED CARGO TRACK.  MATCH DRILLED HOLES ON NEW TRACK AND INSTALLED IAW MD80 DRM 53-05, 51-10-4.
